RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1969, Volume 78(120), Number 1, Pages 101–123 (Mi msb3544)  

This article is cited in 7 scientific papers (total in 8 papers)

Approximation by holomorphic functions on smooth manifolds in $\mathbf C^n$

E. M. Chirka


Full text: PDF file (2497 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1969, 7:1, 95–114

Bibliographic databases:

UDC: 517.55
MSC: 32A10, 32A07, 32A20, 32A40, 32T05, 32Qxx
Received: 04.07.1968

Citation: E. M. Chirka, “Approximation by holomorphic functions on smooth manifolds in $\mathbf C^n$”, Mat. Sb. (N.S.), 78(120):1 (1969), 101–123; Math. USSR-Sb., 7:1 (1969), 95–114

Citation in format AMSBIB
\Bibitem{Chi69}
\by E.~M.~Chirka
\paper Approximation by holomorphic functions on smooth manifolds in~$\mathbf C^n$
\jour Mat. Sb. (N.S.)
\yr 1969
\vol 78(120)
\issue 1
\pages 101--123
\mathnet{http://mi.mathnet.ru/msb3544}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=239121}
\zmath{https://zbmath.org/?q=an:0183.35202|0188.39101}
\transl
\jour Math. USSR-Sb.
\yr 1969
\vol 7
\issue 1
\pages 95--114
\crossref{https://doi.org/10.1070/SM1969v007n01ABEH001576}


Linking options:
  • http://mi.mathnet.ru/eng/msb3544
  • http://mi.mathnet.ru/eng/msb/v120/i1/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Petrosyan, “Uniform approximation of functions by polynomials on Weil polyhedra”, Math. USSR-Izv., 4:6 (1970), 1250–1271  mathnet  crossref  mathscinet  zmath
    2. E. M. Chirka, “Analytic representation of $CR$-functions”, Math. USSR-Sb., 27:4 (1975), 526–553  mathnet  crossref  mathscinet  zmath
    3. R. O. Uells (ml.), “Teoriya funktsii na differentsiruemykh mnogoobraziyakh v $\mathbb C^n$”, UMN, 33:1(199) (1978), 157–193  mathnet  mathscinet  zmath
    4. E. M. Chirka, “Regularity of the boundaries of analytic sets”, Math. USSR-Sb., 45:3 (1983), 291–335  mathnet  crossref  mathscinet  zmath  isi
    5. E. M. Chirka, “Introduction to the geometry of $CR$-manifolds”, Russian Math. Surveys, 46:1 (1991), 95–197  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. E. M. Chirka, “Radó's theorem for CR-mappings of hypersurfaces”, Russian Acad. Sci. Sb. Math., 82:1 (1995), 243–259  mathnet  crossref  mathscinet  zmath  isi
    7. E. M. Chirka, “Levi and Trépreau Theorems for Continuous Graphs”, Proc. Steklov Inst. Math., 235 (2001), 261–276  mathnet  mathscinet  zmath
    8. A. I. Aptekarev, V. K. Beloshapka, V. I. Buslaev, V. V. Goryainov, V. N. Dubinin, V. A. Zorich, N. G. Kruzhilin, S. Yu. Nemirovski, S. Yu. Orevkov, P. V. Paramonov, S. I. Pinchuk, A. S. Sadullaev, A. G. Sergeev, S. P. Suetin, A. B. Sukhov, K. Yu. Fedorovskiy, A. K. Tsikh, “Evgenii Mikhailovich Chirka (on his 75th birthday)”, Russian Math. Surveys, 73:6 (2018), 1137–1144  mathnet  crossref  crossref  adsnasa  isi  elib
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:248
    Full text:87
    References:27
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020